# SDR AALA201504149029

- Difficulty date: April 11, 2015
- Submitted: April 14, 2015
- Operation: Air carrier
- Aircraft: N197UW
- Make and model: Airbus A321-211
- Aircraft serial: 3928
- Aircraft time: 19,870 hours, 7,628 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D53480043206
- Condition: Corroded
- Location: Frame 68
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR CUT OUT LOWER SILL PLATE HAS CORROSION AT 2" FWD OF FRAME 68 & -Y1292.  REPAIRED SILL PLATE IAW SRM 53-41-14-201 FIGURE 201 REPAIR PRINCIPLE 5.
